# SDR ASAA2019103031193

- Difficulty date: October 30, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 22,548 hours, 7,289 cycles
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON AFTER START RECALL, RH PACK LIGHT ILLUMINATED, CLEARED WHEN MASTER CAUTION RESET. GROUNDED - YES. NO LOGGED FAULTS - BITE TESTS GOOD. FLT CREW PLACARD REMOVED.
